Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
On weak weighted estimates of the martingale transform and a dyadic shift

Fedor Nazarov, Alexander Reznikov, Vasily Vasyunin and Alexander Volberg

Vol. 11 (2018), No. 8, 2089–2109
DOI: 10.2140/apde.2018.11.2089
Abstract

We consider weak-type estimates for several singular operators using the Bellman-function approach. In particular, we consider a concrete dyadic shift. We disprove the A1 conjecture for those operators, which stayed open after Muckenhoupt and Wheeden’s conjecture was disproved by Reguera and Thiele.

Keywords
martingale transform, weak weighted estimate
Mathematical Subject Classification 2010
Primary: 42A45, 42A61, 42B20, 42B35, 42B37, 47A30
Secondary: 42A50, 49L20, 49L25
Milestones
Received: 31 July 2017
Revised: 10 February 2018
Accepted: 10 April 2018
Published: 6 June 2018
Authors
Fedor Nazarov
Department of Mathematical Sciences
Kent State University
Kent, OH
United States
Alexander Reznikov
Department of Mathematics
Michigan State University
East Lansing, MI
United States
Vasily Vasyunin
V. A. Steklov Mathematical Institute
St. Petersburg
Russia
Alexander Volberg
Department of Mathematics
Michigan State University
East Lansing, MI
United States